# SDR REXA2016030600366

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT TRACKS 9, 5 & 8 ON THE LT SIDE REQUIRE REPLACEMENT.  R & R FLOOR LIGHTS 9, 5 & 8 ON LT SIDE IAW AMM 33-51-01-400-806.  OPERATIONS CHECKED GOOD.
